Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 142, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Nov 15, 2011, 10:29 PM CST for Iberia Parish, Louisiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2011, 10:29 PM CST (04:29 UTC)
- Expired
- Nov 15, 2011, 11:30 PM CST
- In force
- 61 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Iberia Parish, LA
The radar
The Lake Charles radar (KLCH), 136 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 5:56 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1919 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
201
WUUS54 KLCH 160429
SVRLCH
LAC045-160530-
/O.NEW.KLCH.SV.W.0142.111116T0429Z-111116T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1029 PM CST TUE NOV 15 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES...NEW IBERIA...AVERY ISLAND...
* UNTIL 1130 PM CST
* AT 1028 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...11 MILES SOUTH OF AVERY
ISLAND...MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
AVERY ISLAND BY 1035 PM CST...
LYDIA BY 1040 PM CST...
NEW IBERIA BY 1045 PM CST...
LAKE FAUSSE POINTE AND LOREAUVILLE BY 1100 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2975 9189 2976 9189 2982 9184 2982 9190
2981 9192 2981 9194 2982 9197 2983 9197
3009 9174 2999 9156 2994 9164 2984 9172
2973 9186
TIME...MOT...LOC 0428Z 224DEG 29KT 2980 9190
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 8:54 PM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Nov 15, 8:54 PM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
854 PM CST TUE NOV 15 2011
.UPDATE...TRIMMED BACK ON THE WATCH PER CURRENT RADAR TRENDS
REMOVING OUR WESTERNMOST PARISHES. ADJUSTED POPS DOWN AND TEMPS UP
TNITE WITH DEW POINTS RUNNING ABOVE PREDICTED VALUES, CLOUDCOVER
AND THICKNESS RISES. WILL BE LOOKING AT ISSUING A DENSE FOG
ADVISORY FOR ALL EXCEPT SCEN LA AS NVA TO NEUTRAL CONDITIONS IN
THE BOUNDARY LAYER WHICH IS NEAR SATURATION, WET GROUND, GUIDANCE
AND PERSISTENCE.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 721 PM CST TUE NOV 15 2011/
UPDATE...PER LATEST RADAR TRENDS, REMOVED NEWTON AND ORANGE
COUNTIES FROM THE WATCH AS WELL AS NEARSHORE WATERS WEST OF
CAMERON AND LOWERED POPS ACCORDINGLY. ZONES OUT SHORTLY.
SWEENEY
PREV DISCUSSION... /ISSUED 601 PM CST TUE NOV 15 2011/
UPDATE...TORNADO WATCH NUMBER 886 HAS BEEN ISSUED BY SPC FOR MOST
OF OUR CWA AND THE COASTAL WATERS OUT TO 20 NM. SE TX COUNTIES
OUTSIDE THIS WATCH INCLUDE TYLER, HARDIN, JEFFERSON, AND NEWTON.
SE TX COUNTIES INCLUDED IN THIS WATCH ARE JASPER AND ORANGE
INCLUDING SABINE LAKE. THIS WATCH IS OUT UNTIL 1 AM. UPDATED ZONES
TO FOLLOW.
SWEENEY
PREV DISCUSSION... /ISSUED 354 PM CST TUE NOV 15 2011/
DISCUSSION...
LATEST HGX/LCH RADAR SHOWS BRN LINE OF MULTI-CELL TSRA APPROACHING
OUR COUNTIES IN SE TX. LATEST SFC OBS SHOWS TEMPS IN THE LOWER
80S...WITH DEWPTS IN THE UPPER 60S AHEAD OF THIS AREA OF TSRA...THUS
HAVING SUFFICIENT SFC INSTABILITY. ALOFT...THE STRONG MID/UPPER
LEVEL SHORTWAVE CONTINUES TO MOVE NE ACROSS SC TX...WITH THE BEST
MOISTURE...PVA...AND DIFLUENT FLOW OVER SE TX...WHICH IS VERIFIED
BY OUR CURRENT OBSERVATIONS AND RADAR TRENDS.
THIS SYSTEM WILL CONTINUE TO SPREAD NE ACROSS THE REMAINDER OF SE
TX...CROSSING THE SABINE RIVER INTO W LA AROUND SUNSET THIS
EVENING...AND AFFECTING THE REMAINDER OF C AND SC LA BEFORE
MIDNIGHT. SHRA/TSRA WILL BE ENDING FROM SW TO NE AFTER MIDNIGHT
ACROSS C LA...WITH A SLIGHT CHANCE OF WRAP-AROUND RAIN TOWARDS
MORNING. WITH THE COOL FRONT NOT EXPECTED UNTIL WED AFTERNOON AND
EVENING...A LIGHT PRESSURE GRADIENT WILL REMAINDER OVER THE REGION.
THUS...AREAS OF LOW CLOUDS OR FOG WILL BE LIKELY OVER THE REGION.
FOR WED...CLOUD COVER IS EXPECTED TO DIMINISH BY AFTERNOON FROM SW
TO NE AS THE WRAP AROUND MOISTURE ASSOCIATED WITH THE UPPER LEVEL
DISTURBANCE LIFTS NE. THEN...THE FRONTAL SYSTEM IS EXPECTED TO
MOVE S THROUGH THE REGION BY LATE AFTERNOON ACROSS INLAND SE TX/C
LA...AND THE REMAINDER OF THE AREA BY MID.
FOLLOWING THE FRONTAL PASSAGE...COOLER AND DRIER AIR WILL FILTER
SOUTHWARD...WITH OVERNIGHT TEMPS CLOSER TO NORMAL FOR THU & FRI.
AS THE SFC HIGH ASSOCIATED WITH THIS SYSTEM WILL BE MOVING
SOMEWHAT BRISKLY EAST AS WELL...EXPECT A RETURN FLOW BY LATE FRI
INTO SAT...WITH A SIGNIFICANT WARM UP EXPECTED FOR THE REMAINDER
OF THE WEEKEND INTO EARLY NEXT WEEK.
DML
MARINE...
SCEC FOR THE 0-20NM ZONES FOR S WINDS 15-20 KTS AND SEAS 4-6 FT. N
WINDS WILL INCREASE BY WED EVENING INTO THU AS THE HIGH BUILDS
BEHIND THE COLD FRONT...WITH SCA LIKELY REQUIRED BY THIS TIME.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 69 81 50 66 41 / 80 30 10 10 0
KBPT 67 82 51 67 44 / 40 30 10 10 0
KAEX 65 78 44 64 34 / 80 40 10 10 0
KLFT 69 82 51 67 38 / 80 30 10 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH WEDNESDAY MORNING FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 15, 3:07 PM CST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 307 PM CST TUE NOV 15 2011 LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-161200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN- JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 307 PM CST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA. A VIGOROUS UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL CONTINUE TO LIFT NORTHEAST ACROSS THE REGION THIS AFTERNOON AND EVENING. AS IT DOES SO...MODEL PROJECTIONS AT THIS TIME POINT TO A SQUALL LINE APPROACHING EAST TEXAS DURING THE LATE AFTERNOON HOURS...THEN CROSSING THE SABINE RIVER BY EARLY EVENING...AND PROGRESSING EAST THROUGH THE REST OF LOUISIANA DURING THE EVENING AND EARLY OVERNIGHT HOURS. DAMAGING WINDS APPEAR TO BE THE PRIMARY SEVERE WEATHER HAZARD...THOUGH LARGE HAIL AND TORNADOES WILL ALSO BE POSSIBLE. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER MIDNIGHT AS THE UPPER LEVEL STORM SYSTEM PULLS EAST OF THE REGION AND...THUNDERSTORM ACTIVITY MOVES EAST OF THE ATCHAFALAYA RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-161200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 307 PM CST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA THIS AFTERNOON AND EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES THROUGH THE REGION. THERE IS A SLIGHT RISK OF SOME OF THESE THUNDERSTORMS BECOMING SEVERE...WITH STRONG STRAIGHT LINE WINDS...HAIL...AND WATERSPOUTS POSSIBLE DURING THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT IS EXPECTED TO SWEEP THROUGH THE GULF WATERS LATE WEDNESDAY...WITH MODERATE OFFSHORE FLOW AND BUILDING SEAS EXPECTED WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT TO THE POTENTIAL FOR SEVERE WEATHER ON THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Nov 15, 6:26 PM CST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 626 PM CST TUE NOV 15 2011 LAZ027-030-041-TXZ260-262-160130- NORTHERN NEWTON TX-BEAUREGARD LA-VERNON LA-CALCASIEU LA- SOUTHERN NEWTON TX- 626 PM CST TUE NOV 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...VERNON AND CALCASIEU PARISHES UNTIL 730 PM CST... AT 620 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 4 MILES NORTH OF JUNCTION TO 7 MILES SOUTH OF BANCROFT...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ORETTA BY 640 PM... SINGER...ROSEPINE AND FORT POLK BY 655 PM... FORT POLK AND DE RIDDER BY 700 PM... LONGVILLE BY 705 PM... TULLA BY 710 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3114 9299 3045 9325 3041 9378 3096 9356 K. KUYPER
Special weather statement, Nov 15, 6:57 PM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
657 PM CST TUE NOV 15 2011
LAZ027-028-TXZ260-160200-
NORTHERN NEWTON TX-RAPIDES LA-VERNON LA-
657 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL 800 PM CST...
AT 652 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF ANACOCO...MOVING NORTHEAST
AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
KURTHWOOD BY 710 PM...
HUTTON BY 715 PM...
CLIFTON BY 720 PM...
FLATWOODS BY 730 PM...
LENA AND BOYCE BY 740 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3150 9268 3146 9270 3144 9268 3140 9267
3139 9262 3130 9257 3097 9353 3127 9352
3129 9351 3128 9345 3137 9339 3137 9303
3135 9295 3152 9273Special weather statement, Nov 15, 7:01 PM CST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 PM CST TUE NOV 15 2011
LAZ051-160200-
CAMERON LA-
701 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON PARISH UNTIL 800 PM
CST...
AT 657 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER CAMERON PARISH BETWEEN CREOLE
AND GRAND CHENIER...MOVING NORTHEAST AT 25 MPH.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2963 9280 2970 9295 2972 9304 2985 9306
3000 9264 2958 9259Special weather statement, Nov 15, 7:50 PM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
750 PM CST TUE NOV 15 2011
LAZ042>044-051-052-160245-
LAFAYETTE LA-ACADIA LA-JEFFERSON DAVIS LA-VERMILION LA-CAMERON LA-
750 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...ACADIA...JEFFERSON
DAVIS...VERMILION AND CAMERON PARISHES UNTIL 845 PM CST...
AT 748 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 4 MILES SOUTHWEST OF LAKE ARTHUR...
MOVING NORTHEAST AT 45 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LAKE ARTHUR...GUEYDAN...WRIGHT...RICEVILLE...JENNINGS AND
MORSE.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3048 9254 3031 9216 2955 9239 2972 9297
3002 9282Special weather statement, Nov 15, 8:00 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
800 PM CST TUE NOV 15 2011
LAZ043>045-052>054-160300-
LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA-ST. MARY LA-
IBERIA LA-
800 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...ACADIA...VERMILION...
ST. MARY...IBERIA AND ST. MARTIN PARISHES UNTIL 900 PM CST...
AT 757 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS BETWEEN PECAN ISLAND AND CYPREMORT
POINT...MOVING NORTHEAST AT 35 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MAURICE...JEANERETTE...SORREL...MILTON...RIDGE AND COTEAU.
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2960 9238 3030 9216 3035 9162 3025 9158
3023 9147 3014 9146 2975 9162 2973 9172
2974 9176 2970 9187 2971 9189 2973 9187
2976 9189 2982 9184 2982 9197 2979 9198
2972 9213 2970 9209 2965 9212Special weather statement, Nov 15, 10:11 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1011 PM CST TUE NOV 15 2011
LAZ045-052>055-160515-
UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-VERMILION LA-ST. MARY LA-
IBERIA LA-
1011 PM CST TUE NOV 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION...ST. MARY...IBERIA AND
ST. MARTIN PARISHES UNTIL 1115 PM CST...
AT 1006 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF NEW IBERIA...MOVING NORTHEAST AT
30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LAKE FAUSSE POINTE BY 1020 PM...
CATAHOULA BY 1025 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2974 9165 2975 9177 2971 9187 2983 9182
2981 9195 2982 9197 2980 9198 2976 9213
3029 9160 3025 9159 3024 9149 3011 9146
3010 9139 3006 9137 3006 9134The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 6:05 PM CST | Special Weather Statement | LCH | Saint Martin | 55 min |
| Nov 15, 6:23 PM CST | Special Marine Warning | LCH | 67 min | |
| Nov 15, 6:26 PM CST | Special Weather Statement | LCH | Beauregard | 64 min |
| Nov 15, 6:57 PM CST | Special Weather Statement | LCH | Vernon | 63 min |
| Nov 15, 7:01 PM CST | Special Weather Statement | LCH | Cameron | 59 min |
| Nov 15, 7:50 PM CST | Special Weather Statement | LCH | Acadia, Vermilion | 55 min |
| Nov 15, 8:00 PM CST | Special Weather Statement | LCH | Lafayette, Saint Martin | 60 min |
| Nov 15, 9:27 PM CST | Special Marine Warning | LCH | 63 min | |
| Nov 15, 9:40 PM CST | Tornado Warning | LCH | Vermilion | 35 min |
| Nov 15, 10:11 PM CST | Special Weather Statement | LCH | Saint Martin | 64 min |
| Nov 16, 9:33 AM CST | Small Craft Advisory | LCH | 41 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.